# SDR UALA2009071302057

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 53,617 hours, 8,086 cycles
- Engine: Pwa PW40903
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: S351W200100
- Part serial: 9
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACE APU CONTROLLER FOR TROUBLESHOOTING.  REPLACED APU CONTROLLER FOR TROUBLESHOOTING.  FOUND STARTER CLUTCH FAILURE.  INSPECTED MAG PLUGS AND REPLACED LUBE PRESSURE AND SCAVENGE FILTERS, NO METAL NOTED.  REPLACED STARTER CLUTCH & REPLACED STARTER.  OPS AND LEAK CHECKS OKAY.
